Sh:599

Bib entry
@article{Sh:599,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{More on cardinal invariants of Boolean algebras}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {103},
 number = {1-3},
 year = {2000},
 pages = {1--37},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(98)00066-9},
 mrclass = {03G05 (03E05 03E35 06E05)},
 mrnumber = {1756140},
 mrreviewer = {D. Monk},
 doi = {10.1016/S0168-0072(98)00066-9},
 note = {\href{https://arxiv.org/abs/math/9808056}{arXiv: math/9808056}},
 arxiv_number = {math/9808056}
}